# SDR SWAA2022032070975

- Difficulty date: February 9, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737*
- Aircraft serial: 36918
- Aircraft time: 38,769 hours, 23,511 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 222BF HAS PEELED UPPER SURFACE FIBERS. 124-004 / [01] RECEIVED NEW FLOOR 222BF. PANEL WILL BE INSTALLED ON CUSTOMER CARD #TTG8Q009XWZK;[02] VERIFIED STEP 1
